# SDR RAIA00410010

- Difficulty date: October 17, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 14,212 hours, 13,886 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 853704
- Part serial: 8870
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DSM - NOSE LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED FORWARD UPLOCK PROX SENSOR.
